# SDR AALA202503177048

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,721 hours, 39,183 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT 14F STUCK MOSTLY CLOSED (EXIT ROW). MAINTENANCE REINSTALLED WINDOW SHADE 14F IAW AMM 25-23-43.
